Alert archive / Alabama / Flash Flood Warnings in 2020
Flash Flood Warning 20, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 5, 2020, 4:45 PM CDT for 4 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2020, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 5, 2020, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 799 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182
WGUS54 KBMX 052145
FFWBMX
ALC057-093-127-133-060030-
/O.NEW.KBMX.FF.W.0020.200605T2145Z-200606T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
445 PM CDT Fri Jun 5 2020
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Northwestern Walker County in central Alabama...
Southeastern Marion County in northwestern Alabama...
Southwestern Winston County in northwestern Alabama...
Northeastern Fayette County in west central Alabama...
* Until 730 PM CDT.
* At 445 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 2.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Winfield, Carbon Hill, Lynn, Brilliant, Oakman, Glen Allen,
Kansas, Eldridge, Boley Springs, Fowlers Crossroads, Texas,
Bazemore, Cedrum Area, Townley, Holly Grove, West Corona, Corona
and Tucker.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3392 8780 3407 8780 3410 8767 3408 8764
3404 8756 3400 8753 3390 8738 3368 8738
3362 8751 3375 8763
FLASH FLOOD...RADAR INDICATED
$$
86/MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 3:37 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 5, 3:37 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 337 PM CDT Fri Jun 5 2020 .SHORT TERM... /Updated at 1256 PM CDT Fri Jun 05 2020/ Today through Saturday. The forecast area remains positioned between two deep-layer ridges, one centered over West Texas with the other Centered over the Southwest Atlantic. A positive-tilted trough extended from Ohio southwest through the Tennessee River Valley. Surface analysis shows surface pressures remain the highest to our southeast with lower pressures to the northwest. Examining the 12Z RAOB BMX data, the wet microburst risk appears to be moderate across our northwest counties today as drier air settles into the area aloft behind the trough axis while a lower risk for wet microbursts prevails elsewhere. Higher dew points along with warmer temperatures will support surface-based convective available potential energy (CAPE) values higher than yesterday around 2700 J/kg. Forecast lapse rates over 8C/km are expected with downdraft CAPE values around 700 J/kg. The low-level continue to be moist with precipitable water values of 1.68" this morning. The strongest storms will have a risk of producing strong winds and some hail but no organized severe storms are expected. Expect ongoing convection across our North-Central and Northeast counties to continue moving southeast with time. Further south, isolated showers have developed and potential persists for a few thunderstorms as well. Highs today will range from the mid to upper 80s northeast and east to the low 90s west and south. Winds will remain from the southwest to the south 6-12 mph except higher in and near convection. The shower and storm activity will weaken and decrease in coverage overnight but may persist, especially South-Central. Areas that receive rainfall today may experience some reduction in visibility overnight north and central but this should be patchy/spotty at best. Lows will range from the upper 60s northeast and east to the low 70s west and south. Winds will be light from the west to southwest overnight. Isolated to scattered showers and storms are forecast to develop Saturday with highest coverage south. Highs will range from the upper 80s southeast and east to the low 90s northwest and north. Winds will become more southerly to southeast with speeds from 6-12 mph outside of convection. 05 .LONG TERM... /Updated at 0334 PM CDT Fri Jun 05 2020/ Only made a few minor tweaks to the long term forecast. Continued to hold off on rain chances for most areas on Sunday despite Tropical Storm Cristobal lifting into the northern Gulf of Mexico. 12Z guidance subdues convection over much of Central AL due to a mid- level ridge situated over the Central Plains which will build eastward and produce dry/stable conditions for the Ohio/Tennessee Valleys. We will likely see highs in the low 90s Sunday afternoon across our northern counties while areas in the far south may stay several degrees cooler due to increased cloud cover. Otherwise, rain chances will be on the rise through midweek as Cristobal lifts northward into the Midwest, becomes extratropical, and merges with an approaching upper-level trough. We will continue to monitor any changes concerning a low confidence risk for tornado potential on Tuesday, but uncertainties remain including the eastward spatial extent of favorable dynamics into our northwest and degree of sufficient destabilization given widespread rainfall. 86 Previous long-term discussion: /Updated at 0350 AM CDT Fri Jun 05 2020/ Saturday night through Thursday. Impacts: Tropical Depression Cristobal is well inland near the Mexico/Guatemala border this morning. It is expected to emerge out over the Gulf tonight. NHC forecasts and guidance consensus indicate that it will make landfall along the south-central Louisiana coast Sunday night as a sheared/asymmetric system. However there has been some spread in guidance in landfall location ranging from southeast Louisiana to southwest Louisiana, depending on when the ridge to its north causes it to make a leftward jog. This also impacts when its remnant low makes a rightward jog by Tuesday. These track details will determine the exact impacts that Cristobal has on Central Alabama. If the current forecast holds, then the main 850mb jet core and associated breezy conditions, heavy rainfall, and tornado potential will remain over Mississippi. But any eastward adjustments in the track could cause some of these impacts to move into West Alabama. The models should begin to have a better handle on the system once the center is back over water. At the current time, impacts for Central Alabama look to be relatively minor and mainly focused on West Alabama where winds gusts of 15-30 mph and rainfall amounts of 1 to 2 inches are expected with locally higher amounts. These rainfall amounts are not expected to cause organized flooding issues, but some locally higher amounts potentially causing localized flooding would still be possible due to mesoscale to storm scale processes, especially during the Tuesday/Wednesday timeframe. The potential for a brief tornado mainly during the Monday/Tuesday timeframe appears low but non- zero, depending on how far east the area of enhanced low-level shear makes it. Will note that we did get a couple tornadoes with Tropical Storm Cindy in 2017 which made landfall in southwest Louisiana, though it turned more sharply to the northeast after landfall. Overall, none of these threats appear to warrant inclusion in the HWO but will continue to monitor. Forecast: A couple isolated storms leftover from Saturday afternoon will probably linger into Saturday evening before dissipating after sunset. An outer band of showers from Cristobal will move onshore Saturday night, aided by a mid-level warm front/deformation zone. This activity will mainly stay closer to the coast Saturday night due to dry air over Central Alabama, but a few showers could reach Pike/Barbour Counties before sunrise Sunday morning. Rain chances associated with Cristobal's outer bands will be confined to our far southern counties on Sunday, where some areas may not get out of the low 80s. A stable/tropical air mass associated with easterly flow will likely inhibit thunder, and not expecting anything heavy during this time. Further north, dry mid-level air associated with a strong ridge over the Midwest should suppress convection and allow for temperatures around 90. The dry air mass/ridging will continue to inhibit the northward movement of precipitation Sunday night. Moisture will increase Monday/Monday night as Cristobal moves northward across Louisiana and Arkansas, allowing flow to shift from easterly to southerly. However, some relatively drier air aloft will located over a good chunk of Central Alabama between the tropical moisture over Mississippi and far West Alabama and another area over east Georgia. This may allow for more heating/instability but also keep showers/storms more scattered in nature. Continued warm temperatures aloft will probably keep thunder isolated. Will have to monitor a band of convection and enhanced low-level shear/SRH over Mississippi which will be close to our far western counties Monday/Monday night for any heavy rainfall/tornado potential, but confidence is low at this time due to the track uncertainty. Cristobal will continue to lift north-northeastward across Missouri and Illinois Tuesday/Tuesday night as it begins to undergo extratropical transition as it interacts with an approaching mid-latitude trough. Forcing from the trough axis south of Cristobal and tropical moisture profiles with PWATs above 2 inches will result in high rain chances Tuesday/Tuesday night with the potential for locally heavy rainfall. Will have to monitor continued enhanced low-level shear/SRH over Mississippi which will be close to our far northwest counties for any tornado potential but confidence is low at this time. Rain chances will remain enhanced Wednesday as tropical moisture remains in place along with forcing from the mid-latitude trough and the cold front from what will by then be post-tropical Cristobal. Some stronger storms may be possible as well. Forecast for Thursday remains uncertain regarding whether the front and associated tropical moisture stalls out over or just east of the forecast area. 32/Davis && .AVIATION... 18Z TAF Discussion. Convective complex is moving southeast across Walker and Blount Counties into Jefferson and soon into St. Clair Counties. Isolated showers and thunderstorms are also moving southeast across our northeast counties. Expect TSRA at BHM/ASN/ANB within the hour and may persist to 19Z at ANB. Onset of TSRA expected near EET from 19 to 21Z. For the southern sites, SHRA is rather isolated but some TS remains possible, though probabilities are too low to include for this issuance. Expect showers and storms to continue to develop and move southeast through the afternoon and into early evening. Intensity and extent will decrease with time overnight but will remain possible. Low-level winds will remain from the southwest to west generally less than 12 kts outside of convection. Lower clouds and some reduction in VIS will be possible overnight, especially for areas that get heavy rainfall today. Conditions will improve by mid morning Saturday though chances for showers and storms will again increase toward the end of this cycle with better chances across our southern terminals. 05 && .FIRE WEATHER... Summer-like weather will persist into the weekend with warm and muggy conditions. Scattered showers and thunderstorms will develop, mainly in the afternoon and evening hours. Rain chances will be limited to southern portions of the area Sunday. Rain chances will increase early next week areawide as Tropical Storm Cristobal moves inland. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 68 92 67 90 70 / 20 20 10 10 10 Anniston 67 90 67 89 70 / 40 30 10 10 10 Birmingham 71 92 70 90 73 / 30 20 10 10 10 Tuscaloosa 72 93 71 90 73 / 40 30 10 10 20 Calera 70 90 69 88 73 / 40 30 20 10 10 Auburn 70 87 68 84 71 / 40 40 20 20 20 Montgomery 70 90 70 85 73 / 40 40 20 30 30 Troy 70 89 69 83 72 / 30 40 20 40 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 5, 3:52 AM CDT, 12 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 352 AM CDT Fri Jun 5 2020 ALZ011>015-017>050-061200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 352 AM CDT Fri Jun 5 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 5, 3:59 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
359 PM CDT Fri Jun 5 2020
ALZ011-052145-
Marion AL-
359 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 445 PM CDT...
At 359 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hackleburg, or 12 miles north of Hamilton, moving southeast at 20
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hamilton, Haleyville, Hackleburg, Brinn, Weston, Lake Buttahatchee,
Bear Creek, Tessner, Shottsville, Pearces Mill, Rankin Fite Airport,
Upper Bear Creek Reservoir, Byrd, Bexar, Pigeye, Marion County Public
Lake, Piney Grove and Pikeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3430 8763 3412 8764 3402 8786 3402 8799
3405 8799 3406 8821 3432 8817
TIME...MOT...LOC 2059Z 335DEG 17KT 3432 8793
40/SizemoreSpecial weather statement, Jun 5, 4:07 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 PM CDT Fri Jun 5 2020
ALZ047-052130-
Lee AL-
407 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 430
PM CDT...
At 406 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smiths Station, or over Smiths, moving southeast at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Smiths, Smiths Station, Bleecker and Monterey Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3251 8502 3251 8506 3248 8506 3247 8508
3261 8525 3270 8512 3265 8509 3265 8511
3263 8509 3263 8508 3262 8509 3258 8507
3254 8502 3252 8501
TIME...MOT...LOC 2106Z 311DEG 18KT 3256 8510Special weather statement, Jun 5, 4:13 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
413 PM CDT Fri Jun 5 2020
ALZ037-043-047-052145-
Lee AL-Tallapoosa AL-Elmore AL-
413 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE...NORTHEASTERN
ELMORE AND SOUTHERN TALLAPOOSA COUNTIES UNTIL 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Still Waters Resort, or near Dadeville, moving southeast at 30 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Tallassee, Dadeville, Camp Hill, Waverly, Martin Dam, Liberty City,
Western Lake Martin, Tallapoosa City, Southern Lake Martin, Kowaliga
Bridge, Still Waters Resort, Eastern Lake Martin, Susannah Crossing,
Maxwell Gunter Recreation Area, Yates Dam, Blue Creek Marina, Roxana,
Reeltown and Yates Reservoir.
LAT...LON 3258 8569 3260 8571 3258 8572 3258 8580
3251 8580 3249 8585 3250 8585 3275 8603
3284 8571 3285 8560 3279 8559 3273 8559
3273 8558 3265 8556
TIME...MOT...LOC 2113Z 325DEG 24KT 3275 8582Special weather statement, Jun 5, 4:14 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Birmingham AL
414 PM CDT Fri Jun 5 2020
ALZ011>013-052200-
Fayette AL-Marion AL-Lamar AL-
414 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION...
NORTHWESTERN FAYETTE AND LAMAR COUNTIES UNTIL 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weston to near Detroit to 8 miles east of
Aberdeen to near Prairie. Movement was southeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Winfield, Vernon, Sulligent, Guin, Detroit, Beaverton, Gu-
Win, Blooming Grove, Lamar County Airport, Crews, Bedford, Bluff,
Twin, Cody, Henson Springs, Wayside, Lamar County Public Lake, Star,
Pine Springs and Hightogy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3406 8820 3405 8799 3402 8799 3402 8786
3391 8777 3369 8793 3354 8819 3354 8827
TIME...MOT...LOC 2114Z 322DEG 31KT 3410 8808 3407 8824 3384 8840 3375
8873
40/SizemoreSpecial weather statement, Jun 5, 4:29 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
429 PM CDT Fri Jun 5 2020
ALZ045-052200-
Macon AL-
429 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON COUNTY UNTIL 500 PM
CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tuskegee National Forest, or near Tuskegee, moving southeast at 30
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Tuskegee, Notasulga, Tuskegee National Forest, Society Hill, Lake
Tuskegee, Creek Stand, Warriorstand, I 85 Rest Area, Uphapee Creek
and Moton Field Municipal Airport.
LAT...LON 3223 8544 3245 8578 3258 8567 3258 8566
3257 8566 3248 8544 3239 8543 3233 8544
3233 8543 3231 8543
TIME...MOT...LOC 2129Z 302DEG 27KT 3249 8565Special weather statement, Jun 5, 4:44 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Birmingham AL
444 PM CDT Fri Jun 5 2020
ALZ047-048-052215-
Lee AL-Russell AL-
444 PM CDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE AND NORTHEASTERN
RUSSELL COUNTIES UNTIL 515 PM CDT...
At 441 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms from Griffen Mill to Phenix City, moving southeast at
45 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Phenix City, Smiths, Smiths Station, Ladonia, Bleecker, Griffen Mill,
Monterey Heights, Ladonia Sports Complex and Phenix Drag Strip.
LAT...LON 3241 8498 3239 8497 3238 8499 3238 8497
3237 8499 3236 8498 3234 8501 3249 8538
3272 8522 3265 8510 3265 8511 3264 8510
3263 8508 3262 8509 3258 8507 3251 8500
3245 8499 3244 8497 3242 8496
TIME...MOT...LOC 2141Z 306DEG 40KT 3243 8501The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:06 AM CDT | Special Weather Statement | BMX | Winston | 39 min |
| Jun 5, 11:41 AM CDT | Special Weather Statement | BMX | Walker | 34 min |
| Jun 5, 12:27 PM CDT | Special Weather Statement | BMX | Blount | 63 min |
| Jun 5, 12:58 PM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 5, 1:08 PM CDT | Special Weather Statement | BMX | St. Clair | 37 min |
| Jun 5, 1:21 PM CDT | Special Weather Statement | BMX | Shelby | 24 min |
| Jun 5, 1:38 PM CDT | Special Weather Statement | BMX | Shelby | 52 min |
| Jun 5, 2:03 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 27 min |
| Jun 5, 2:21 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 24 min |
| Jun 5, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 32 min |
| Jun 5, 2:32 PM CDT | Special Weather Statement | BMX | Clay, Coosa | 43 min |
| Jun 5, 2:50 PM CDT | Special Weather Statement | BMX | Cleburne, Randolph | 40 min |
| Jun 5, 3:27 PM CDT | Special Weather Statement | BMX | Randolph | 33 min |
| Jun 5, 3:53 PM CDT | Special Weather Statement | BMX | Fayette | 37 min |
| Jun 5, 3:58 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jun 5, 3:59 PM CDT | Special Weather Statement | BMX | Marion | 46 min |
| Jun 5, 4:07 PM CDT | Areal Flood Advisory | BMX | Fayette, Marion, Walker, Winston | 38 min |
| Jun 5, 4:07 PM CDT | Special Weather Statement | BMX | Lee | 23 min |
| Jun 5, 4:13 PM CDT | Special Weather Statement | BMX | Tallapoosa | 32 min |
| Jun 5, 4:14 PM CDT | Special Weather Statement | BMX | Lamar | 46 min |
| Jun 5, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 50 min |
| Jun 5, 4:29 PM CDT | Special Weather Statement | BMX | Macon | 31 min |
| Jun 5, 4:44 PM CDT | Special Weather Statement | BMX | Lee | 31 min |
| Jun 5, 4:55 PM CDT | Special Weather Statement | BMX | Chambers | 35 min |
| Jun 5, 4:57 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Walker, Winston | 48 min |
| Jun 5, 5:11 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 28 min |
| Jun 5, 5:23 PM CDT | Special Weather Statement | BMX | Macon | 22 min |
| Jun 5, 5:26 PM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jun 5, 5:37 PM CDT | Special Weather Statement | BMX | Pickens, Tuscaloosa | 53 min |
| Jun 5, 5:45 PM CDT | Special Weather Statement | BMX | Autauga | 30 min |
| Jun 5, 5:47 PM CDT | Special Weather Statement | BMX | Russell | 43 min |
| Jun 5, 5:54 PM CDT | Special Weather Statement | BMX | Montgomery | 36 min |
| Jun 5, 6:15 PM CDT | Special Weather Statement | BMX | Autauga | 45 min |
| Jun 5, 6:19 PM CDT | Special Weather Statement | BMX | Greene, Hale, Sumter | 41 min |
| Jun 5, 6:46 PM CDT | Special Weather Statement | BMX | Russell | 29 min |
| Jun 5, 6:47 PM CDT | Special Weather Statement | BMX | Perry | 28 min |
Nearby
Flash Flood Warnings in Alabama, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.